# SDR 2006FA0000569

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Aircraft: N116CP
- Make and model: Maule MT-7-235
- Aircraft serial: 18063C
- Aircraft time: 440 hours
- Engine: Lyc IO540W1A5
- Engine time: 440 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Screw
- Part number: 6351
- Part serial: 01032243
- Condition: Loose
- Location: Magneto
- Part time: 394 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED TIMING BOTH WERE OUT OF TIME.  REMOVED BOTH MAGS, THE PIVOT SCREW WAS LOOSE.  REPLACED POINTS & CAP, WITH 500 HR INSP.  BOTH MAGS WERE INSTALLED NEW IN 04/2002 AT 46.1 TT.
